# SDR DXTA2012040904946

- Difficulty date: April 7, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N848QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0031
- Aircraft time: 2,431 hours, 1,795 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: AIR480260
- Part serial: APB071416
- Condition: Inoperative
- Location: Mlg
- Part time: 2,431 hours, 1,795 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR RED UNSAFE LIGHT.  PUT GEAR DOWN RECEIVED THREE GREEN AND LANDED.  TOWER REPORTED TO THE CREW THAT THE ACFT HAS SOMETHING HANGING DOWN.  TROUBLESHOT SYS, REMOVED THE LT MLG SEQUENCING VALVE, PN 48542-1, SN LK9702752, AND INSTALLED ON THE RT SIDE MLG.  REMOVED THE RT MLG SEQUENCING VALVE AND INSTALLED ON THE LT SIDE.  NO HELP.  REMOVED THE LT NON-RETURN VALVE AND INSTALLED IN O/H NON-RETURN VALVE.  OPERATED LANDING GEAR SYS SEVERAL TIMES.  OPS NORMAL, NO LEAKS NOTED. WORK PERFORMED IAW MM 32-30-22.
